Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on primality testing using Lucas sequences


Author: Michael A. Morrison
Journal: Math. Comp. 29 (1975), 181-182
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 0369234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an odd integer $ N > 1$, thought to be prime, a test is given which uses Lucas sequences and which can establish that any prime divisors of N are $ \equiv \pm 1$ modulo the factored portion of $ N + 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0369234-2
PII: S 0025-5718(1975)0369234-2
Keywords: Primality testing, Lucas sequences
Article copyright: © Copyright 1975 American Mathematical Society